Been using axiron for 6 months with 25mg of viagra. 2 pumps total of the solution and my sex drive was reborn. Just recently it feels like my erections are weak (trying to get away from using V pills) and past few times i had success without using the pills. Today wifey wanted a quicky and my penis was not cooperative. Very frustrating to say the least! My diet was poor these past 2 weeks (gained 6lbs) and i was towards the bottom of the barrel of the axiron container. Possible that the past few pumps contained less amount of testosterone? Help!!
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I,m on avodart for 1 year I,m 68 and the trouble is my sex drive as drop to about 60 per,I have try?
Posted 22 Oct 2011 • 1 answer
Can you stop an unwanted or inappropriate erection when taking Viagra? Such as if you were getting a
Posted 16 Dec 2011 • 1 answer
Posted 25 May 2012 • 2 answers
Posted 5 Mar 2015 • 3 answers
Posted 31 Jul 2015 • 0 answers